This paper deal with existence of global solutions of nonlinear parabolic equations, possibly with degenerate or singular principal part, when a source term with a very general growth and a damping term are present.

GLOBAL EXISTENCE FOR NONLINEAR PARABOLIC EQUATIONS WITH A DAMPING TERM / Giachetti, Daniela; Porzio, Maria Michaela. - In: COMMUNICATIONS ON PURE AND APPLIED ANALYSIS. - ISSN 1534-0392. - 8:3(2009), pp. 923-953. [10.3934/cpaa.2009.8.923]

GLOBAL EXISTENCE FOR NONLINEAR PARABOLIC EQUATIONS WITH A DAMPING TERM

GIACHETTI, Daniela;PORZIO, Maria Michaela
2009

Abstract

This paper deal with existence of global solutions of nonlinear parabolic equations, possibly with degenerate or singular principal part, when a source term with a very general growth and a damping term are present.
damping term; global existence; nonlinear parabolic equations; source term
01 Pubblicazione su rivista::01a Articolo in rivista
GLOBAL EXISTENCE FOR NONLINEAR PARABOLIC EQUATIONS WITH A DAMPING TERM / Giachetti, Daniela; Porzio, Maria Michaela. - In: COMMUNICATIONS ON PURE AND APPLIED ANALYSIS. - ISSN 1534-0392. - 8:3(2009), pp. 923-953. [10.3934/cpaa.2009.8.923]
File allegati a questo prodotto
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11573/226501
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 7
  • ???jsp.display-item.citation.isi??? 4
social impact